# SDR R61A2022010300012

- Difficulty date: December 13, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 11,039 hours, 7,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Part number: 17086668403
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III WASTE ACCESS DOOR INNER SKIN. REPLACED IAW AMM 53-03-00-440-801-A
